Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Runge-Kutta methods with minimum error bounds

Author: Anthony Ralston
Journal: Math. Comp. 16 (1962), 431-437
MSC: Primary 65.60
Corrigendum: Math. Comp. 23 (1969), 693.
Corrigendum: Math. Comp. 17 (1963), 487-488.
MathSciNet review: 0150954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60

Additional Information

PII: S 0025-5718(1962)0150954-0
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia